# SDR 05FDEA03994

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310
- Aircraft serial: 237
- Aircraft time: 33,537 hours, 28,929 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AND DENT IN SKIN APPROX FR 44 RT STRINGERS 6-7.  DAMAGE APPROX 5.00 IN X 3.2 IN.  CUT OUT DAMAGE IAW A310-200 SRM 53-27-00.  NDT FOR CRACKS IAW NTM 51-10-08.  NO CRACKS NOTED.  INSTALLED REPAIR DOUBLER IAW  A310-200 SRM 53-10-12 FIG. 228.  WORK  DOCUMENTED ON NRC N00063.
